Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 88, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 6, 2011, 4:12 PM CDT for Iberia Parish, St. Mary Parish, Louisiana. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2011, 4:12 PM CDT (21:12 UTC)
- Expired
- Jun 6, 2011, 5:15 PM CDT
- In force
- 63 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Iberia Parish, LA, St. Mary Parish, LA
The radar
The Lake Charles radar (KLCH), 136 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 4:15 PM CDT | TSTM WND DMG | Jeanerette, LA | VIEWER E-MAIL STATED POSSIBLE TORNADO IN NEARBY CANE FIELD THAT SHOOK HIS HOUSE AND BLEW GARBAGE CANS AWAY. |
| Jun 6, 4:28 PM CDT | HAIL 1 | Charenton, LA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3767 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 969 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
610
WUUS54 KLCH 062112
SVRLCH
LAC045-101-062215-
/O.NEW.KLCH.SV.W.0088.110606T2112Z-110606T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
412 PM CDT MON JUN 6 2011
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN IBERIA PARISH IN SOUTH CENTRAL LOUISIANA...
THIS INCLUDES...NEW IBERIA...JEANERETTE...AVERY ISLAND...
NORTHWESTERN ST. MARY PARISH IN SOUTH CENTRAL LOUISIANA...
* UNTIL 515 PM CDT
* AT 411 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH...5 MILES NORTHEAST OF
JEANERETTE...MOVING WEST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LAKE FAUSSE POINTE BY 420 PM CDT...
GLENCOE BY 425 PM CDT...
JEANERETTE BY 430 PM CDT...
LYDIA BY 500 PM CDT...
NEW IBERIA BY 510 PM CDT...
AVERY ISLAND...ACADIANA REGIONAL AIRPORT...COTEAU AND JEFFERSON
ISLAND BY 515 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 2979 9182 2982 9181 2983 9183 2985 9189
2982 9193 2984 9196 2998 9199 3008 9194
3007 9186 3005 9182 3004 9153 2982 9152
TIME...MOT...LOC 2111Z 091DEG 10KT 2995 9162
$$
K. KUYPER/NAVEJAR1 follow-up statement
707
WWUS54 KLCH 062203
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
503 PM CDT MON JUN 6 2011
LAC101-062211-
/O.CAN.KLCH.SV.W.0088.000000T0000Z-110606T2215Z/
ST. MARY LA-
503 PM CDT MON JUN 6 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ST. MARY PARISH
IS CANCELLED...
LAT...LON 2984 9196 2998 9199 3008 9194 3007 9186
3005 9182 2985 9186 2985 9188 2985 9189
2982 9193
TIME...MOT...LOC 2201Z 091DEG 10KT 2995 9178
$$
LAC045-062215-
/O.CON.KLCH.SV.W.0088.000000T0000Z-110606T2215Z/
IBERIA LA-
503 PM CDT MON JUN 6 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHWESTERN IBERIA PARISH...
AT 458 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 8 MILES SOUTHEAST OF ACADIANA REGIONAL
AIRPORT..MOVING WEST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES NORTHEAST OF AVERY ISLAND...6 MILES SOUTHEAST OF ACADIANA
REGIONAL AIRPORT...8 MILES SOUTHEAST OF COTEAU AND 9 MILES EAST OF
JEFFERSON ISLAND BY 515 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
&&
LAT...LON 2984 9196 2998 9199 3008 9194 3007 9186
3005 9182 2985 9186 2985 9188 2985 9189
2982 9193
TIME...MOT...LOC 2201Z 091DEG 10KT 2995 9178
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:47 PM CDT, 25 minutes earlier.
Area forecast discussion, Jun 6, 3:47 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 347 PM CDT MON JUN 6 2011 .DISCUSSION... FORECAST AREA IS SANDWICHED BETWEEN MID/UPPER LEVEL RIDGE TO THE NORTH AND TUTT LOW OVER THE GULF. IN BETWEEN A VERY MOIST AND UNSTABLE AIR MASS IS IN PLACE WITH PWAT NEAR 2 INCHES AND LAPS CAPES OVER 3K J/KG. TEMPERATURES IN THE UPPER 90S TO AROUND 100 THIS AFTERNOON...WELL ABOVE TRIGGER TEMPERATURES...AND SHOWERS AND THUNDERSTORMS ARE NOW PEPPERING THE FORECAST AREA. WITH THE HIGH INSTABILITY...WELL MIXED ATMOSPHERE...AND WEAK SHEAR...POTENTIAL FOR STRONG/SEVERE HAIL AND DOWN BURST WINDS. THIS ACTIVITY LOOKS TO BE MAINLY DIURNALLY DRIVEN TODAY...AND SHOULD CONTINUE UNTIL SHORTLY AFTER SUNSET. THEREFORE...WILL KEEP 30 POP GOING INTO THE EVENING. ON TUESDAY...MOIST AND UNSTABLE AIR MASS WILL CONTINUE ACROSS THE FORECAST AREA. ALSO...A SHORT WAVE IS NOTED TO COME AROUND THE RIDGE LATE ON TUESDAY. THESE FEATURES SHOULD HELP KICK-OFF MORE CONVECTION DURING THE AFTERNOON INTO EVENING HOURS. SO WILL HAVE ANOTHER 30 POP FOR TUESDAY INTO TUESDAY EVENING. AIR MASS WILL BEGIN TO DRY OUT BY LATER IN THE WEEK...AND THUS POPS WILL BE TRIMMED BACK TO ISOLATED AT BEST FOR WEDNESDAY AND ONWARD. RUA && .MARINE... LIGHT VARIABLE WINDS WILL BECOME LIGHT ONSHORE DURING THE WEEK AS HIGH PRESSURE BEGINS TO BUILD ACROSS THE NORTHERN GULF. RUA && .FIRE WEATHER... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FOR THE REMAINDER OF THE AFTERNOON INTO EVENING...AND THEN AGAIN ON TUESDAY AFTERNOON INTO EVENING...AS A VERY MOIST AND UNSTABLE AIR MASS WILL BE IN PLACE. THESE STORMS WILL PRODUCE FREQUENT LIGHTNING ALONG WITH GUSTY AND ERRATIC WINDS. LOCALIZED LOCATIONS WILL RECEIVE SOME BRIEF HEAVY RAIN TO BRIEFLY WET GROUND FUELS...HOWEVER WIDESPREAD SIGNIFICANT RAINFALL IS NOT EXPECTED TO BREAK THE DROUGHT. AWAY FROM THE STORMS...ELEVATED FIRE DANGER WILL REMAIN WITH HOT TEMPERATURES...DRY GROUND FUELS...AND ERRATIC WINDS FROM THUNDERSTORM OUTFLOW BOUNDARIES. RUA && .PRELIMINARY POINT TEMPS/POPS... KLCH 75 95 74 92 73 / 30 30 30 20 10 KBPT 75 94 74 92 74 / 30 30 30 20 10 KAEX 71 98 71 95 72 / 30 30 30 20 10 KLFT 74 96 73 93 73 / 30 30 30 20 10 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 6, 4:45 AM CDT, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 445 AM CDT MON JUN 6 2011 LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-070945- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER- NEWTON-HARDIN-JEFFERSON-ORANGE- 445 AM CDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO THE EVENING. STRONGER STORMS WILL HAVE THE POTENTIAL FOR DAMAGING WINDS AND SMALL HAIL. NEAR RECORD HIGH TEMPERATURES IN THE UPPER 90S TO NEAR 100 ARE EXPECTED AGAIN TODAY. COMBINED WITH THE HUMIDITY...APPARENT TEMPERATURES WILL RANGE FROM 100 TO 105 DEGREES DURING PEAK HEATING. INDIVIDUALS ARE URGED TO USE EXTRA CAUTION WHEN OUTDOORS AND DRINK PLENTY OF FLUIDS. ELEVATED FIRE DANGER WILL CONTINUE DUE TO VERY DRY GROUND FUELS AND LOW DAYTIME RELATIVE HUMIDITY VALUES. BURN BANS ARE IN EFFECT FOR THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN ON TUESDAY AFTERNOON AND CONTINUE INTO TUESDAY EVENING. STRONGER STORMS WILL HAVE THE POTENTIAL FOR DAMAGING WINDS AND SMALL HAIL. MORE ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED FROM WEDNESDAY INTO THE WEEKEND. ELEVATED FIRE DANGER WILL CONTINUE DUE TO VERY DRY GROUND FUELS AND LOW DAYTIME RELATIVE HUMIDITY VALUES. BURN BANS ARE IN EFFECT FOR THE ENTIRE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ430-432-435-450-452-455-470-472-475-070945- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 445 AM CDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS EVENING INTO TONIGHT. STRONGER STORMS WILL HAVE THE POTENTIAL FOR DAMAGING WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE FROM TUESDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 05
In the hours before
Local storm report, Jun 6, 3:57 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
357 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TSTM WND GST VIDOR 30.13N 94.00W
06/06/2011 E60 MPH ORANGE TX PUBLIC
&&
BRAZZELLLocal storm report, Jun 6, 3:59 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
359 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL 3 W SOUR LAKE 30.14N 94.45W
06/06/2011 E1.00 INCH HARDIN TX PUBLIC
&&
BRAZZELLLocal storm report, Jun 6, 4:01 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
401 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL 4 W VINTON 30.20N 93.64W
06/06/2011 E1.00 INCH CALCASIEU LA FIRE DEPT/RESCUE
&&
BRAZZELLLocal storm report, Jun 6, 4:02 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
402 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM TSTM WND DMG 4 W VINTON 30.20N 93.65W
06/06/2011 CALCASIEU LA FIRE DEPT/RESCUE
TREE FELL ONTO A TRAILER
&&
BRAZZELLLocal storm report, Jun 6, 4:06 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
406 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND GST BEAUMONT 30.09N 94.14W
06/06/2011 M61 MPH JEFFERSON TX BROADCAST MEDIA
MEASURED AT LAMAR UNIVERSITY
&&
BRAZZELLLocal storm report, Jun 6, 4:12 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
412 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM TSTM WND DMG VIDOR 30.13N 94.00W
06/06/2011 ORANGE TX BROADCAST MEDIA
TREES AND POWER POLES DOWN OFF FM 1131.
&&
JRUAThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 10:08 PM CDT | Special Weather Statement | LCH | Acadia | 67 min |
| Jun 5, 10:18 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Vermilion | 57 min |
| Jun 5, 11:17 PM CDT | Special Weather Statement | LCH | Acadia, Vermilion | 58 min |
| Jun 5, 11:37 PM CDT | Severe Thunderstorm Warning | LCH | Cameron, Vermilion | 53 min |
| Jun 5, 11:48 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Jefferson Davis | 27 min |
| Jun 5, 11:51 PM CDT | Special Marine Warning | LCH | 114 min | |
| Jun 6, 1:18 AM CDT | Special Marine Warning | LCH | 57 min | |
| Jun 6, 2:03 PM CDT | Special Weather Statement | LCH | Calcasieu | 57 min |
| Jun 6, 2:21 PM CDT | Special Weather Statement | LCH | Vermilion | 54 min |
| Jun 6, 2:25 PM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 65 min |
| Jun 6, 2:53 PM CDT | Areal Flood Advisory | LCH | Vermilion | 52 min |
| Jun 6, 3:07 PM CDT | Areal Flood Advisory | LCH | Vermilion | 38 min |
| Jun 6, 3:08 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 52 min |
| Jun 6, 3:27 PM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 63 min |
| Jun 6, 3:32 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 58 min |
| Jun 6, 3:38 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 67 min |
| Jun 6, 3:43 PM CDT | Special Marine Warning | LCH | 62 min | |
| Jun 6, 3:48 PM CDT | Severe Thunderstorm Warning | LCH | St. Mary | 57 min |
| Jun 6, 3:58 PM CDT | Severe Thunderstorm Warning | LCH | Cameron | 38 min |
| Jun 6, 4:27 PM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 45 min |
| Jun 6, 4:33 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Martin, Vermilion | 36 min |
| Jun 6, 4:38 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 27 min |
| Jun 6, 4:44 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 61 min |
| Jun 6, 4:46 PM CDT | Special Marine Warning | LCH | 59 min | |
| Jun 6, 4:48 PM CDT | Special Marine Warning | LCH | 57 min | |
| Jun 6, 4:53 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Vermilion | 39 min |
| Jun 6, 4:57 PM CDT | Severe Thunderstorm Warning | LCH | Lafayette, Saint Martin | 33 min |
| Jun 6, 5:00 PM CDT | Special Marine Warning | LCH | 60 min | |
| Jun 6, 5:10 PM CDT | Areal Flood Advisory | LCH | Lafayette, Saint Martin | 110 min |
| Jun 6, 5:15 PM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 41 min |
| Jun 6, 5:19 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry | 27 min |
| Jun 6, 5:23 PM CDT | Special Marine Warning | LCH | 52 min | |
| Jun 6, 5:27 PM CDT | Special Marine Warning | LCH | 63 min | |
| Jun 6, 5:41 PM CDT | Severe Thunderstorm Warning | LCH | Cameron | 34 min |
| Jun 6, 5:45 PM CDT | Special Weather Statement | LCH | Acadia | 45 min |
| Jun 6, 5:48 PM CDT | Special Weather Statement | LCH | Lafayette | 57 min |
| Jun 6, 6:16 PM CDT | Special Marine Warning | LCH | 59 min | |
| Jun 6, 6:29 PM CDT | Special Weather Statement | LCH | Acadia | 61 min |
| Jun 6, 6:32 PM CDT | Special Marine Warning | LCH | 58 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.